Jump to ContentJump to Main Navigation

Random Operators and Stochastic Equations

Editor-in-Chief: Girko, Vyacheslav

Managing Editor: Molchanov, S.

Editorial Board Member: Accardi, L. / Albeverio, Sergio / Carmona, R. / Casati, G. / Christopeit, N. / Domanski, C. / Drygas, Hilmar / Gupta, A.K. / Ibragimov, I. / Kirsch, Werner / Klein, A. / Kondratyev, Yuri / Kurotschka, V. / Leonenko, N. / Loubaton, Philippe / Orsingher, E. / Pastur, L. / Rodrigues, Waldyr A. / Shiryaev, Albert / Turbin, A.F. / Veretennikov, Alexandre

4 Issues per year


SCImago Journal Rank (SJR) 2014: 0.278
Source Normalized Impact per Paper (SNIP) 2014: 0.750
Impact per Publication (IPP) 2014: 0.348

Mathematical Citation Quotient (MCQ) 2014: 0.25

VolumeIssuePage

Issues

Some perturbations of drift-type for symmetric stable processes

N. I. PORTENKO

Citation Information: Random Operators and Stochastic Equations. Volume 2, Issue 3, Pages 211–224, ISSN (Online) 1569-397X, ISSN (Print) 0926-6364, DOI: 10.1515/rose.1994.2.3.211, October 2009

Publication History

Published Online:
2009-10-19

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Krzysztof Bogdan and Tomasz Komorowski
Nonlinear Differential Equations and Applications NoDEA, 2014, Volume 21, Number 4, Page 541
[2]
Olga Aryasova and Andrey Pilipenko
Stochastics An International Journal of Probability and Stochastic Processes, 2014, Volume 86, Number 4, Page 643
[3]
V. P. Kurenok
International Journal of Stochastic Analysis, 2012, Volume 2012, Page 1

Comments (0)

Please log in or register to comment.